Heavy Snow, Coastal York
- When
- February 18, 2:00 PM EST to 11:00 PM EST
- Where
- Coastal York forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.429, -70.670 (the zone’s center; the record gives no point)
An area of low pressure moving east from the Great Lakes combined with a developing low in the Gulf of Maine to produce heavy snow across the southwestern part of the State. Snowfall amounts generally ranged from 6 to 10 inches in the southwestern part of the State.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
An area of low pressure moving east from the Great Lakes combined with a developing low in the Gulf of Maine to produce heavy snow across the southwestern part of the State. Snowfall amounts generally ranged from 6 to 10 inches in the southwestern part of the State.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Feb 18, 10:33 AM EST, 3 hours 27 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1033 AM EST TUE FEB 18 2014
.SYNOPSIS...
LOW PRESSURE APPROACHING FROM THE WEST WILL REDEVELOP OFF THE NEW
ENGLAND COAST THIS AFTERNOON AND WILL RACE INTO THE MARITIMES THIS
EVENING. A COLD FRONT WILL SWING IN FROM THE WEST ON WEDNESDAY AND
LOW PRESSURE WILL DEVELOP ON THE FRONT AS IT PUSHES INTO THE GULF OF
MAINE WEDNESDAY EVENING. LOW PRESSURE WILL QUICKLY SHIFT EAST INTO
THE MARITIMES WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE
WEST ON THURSDAY. A WARM FRONT WILL LIFT NORTH INTO THE REGION
THURSDAY NIGHT AND WILL BE QUICKLY FOLLOWED BY A COLD FRONT ON
FRIDAY. HIGH PRESSURE WILL BUILD SOUTH OF NEW ENGLAND FRIDAY NIGHT
AND WILL SHIFT OFFSHORE ON SATURDAY. A COLD FRONT FRONT WILL CROSS
THE REGION SATURDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...A FEW MINOR CHANGES TO THE GRIDS TO BRING FORECAST IN
LINE WITH CURRENT OBSERVATIONAL TRENDS. PROGRESSION OF POP
LOOKS TO BE ON TRACK ATTM...SO DIDN/T CHANGE TOO MUCH FROM
PREVIOUS. MESOSCALE MODEL GUIDANCE CONTINUES TO BE IN STRONG
AGREEMENT ON EVOLUTION OF LOW PRES THIS AFTERNOON. FORECAST
SOUNDINGS FROM THESE MODELS CONTINUE TO INDICATE HINTS OF A
MAUL...MOIST ABSOLUTELY UNSTABLE LAYER...SO THERE REMAINS THE
THREAT OF POTENTIALLY INTENSE SNFL RATES LATER TODAY.
PREVIOUSLY..
A VERY STRONG SHORT WAVE TROUGH CROSSING THE LOWER GREAT LAKES
EARLY THIS MORNING WILL CONTINUE EASTWARD AND WILL AID IN RAPID
CYCLOGENESIS OVER SOUTHERN NEW ENGLAND BY THIS AFTERNOON. LIGHT
SNOW IS ALREADY OCCURRING IN THE WAA IN ADVANCE OF THIS SHORT WAVE
ACROSS NORTHEAST PA INTO CENTRAL NY. THIS ACTIVITY WILL LIKELY
PUSH INTO NORTHERN NEW ENGLAND LATER THIS MORNING BUT SHOULD
REMAIN LIGHT.
THE REAL SHOW LOOKS TO GET GOING LATE THIS MORNING AND EARLY
AFTERNOON AS LOW PRESSURE DEVELOP OVER LONG ISLAND NY OR SOUTHERN
NEW ENGLAND AS MID LEVEL LOW PRESSURE BEGINS TO CLOSE OFF. AS THIS
HAPPENS...STRONG DYNAMICS AND KINEMATICS WILL GO INTO MOTION AND
ALLOW A HEAVY PRECIPITATION SHIELD TO BLOSSOM OVER SOUTHERN NEW
ENGLAND AND HEAD NNEWD. THIS OCCURS AS STRONG ISENTROPIC LIFT
DEVELOPS VIA STRONG EASTERLY INFLOW UPGLIDING INTO A
STRENGTHENING DEFORMATION ZONE OVER NEW ENGLAND. THE RESULTANT
COMMA HEAD THAT DEVELOPS OVER SOUTHERN NEW ENGLAND SHOULD THEN
RIDE NNEWD INTO SOUTHERN NH AND SOUTHERNMOST ME BY EARLY
AFTERNOON...WHICH WILL THEN SPREAD NEWD FROM THERE...AFFECTING THE
REST OF THE WARNING AREA MAINLY LATE THIS AFTERNOON AND EVENING.
THE VARIOUS 00Z MODELS...INCLUDING LATEST RUNS OF THE RAP AND HRRR
ARE ALL IN GENERALLY GOOD AGREEMENT WITH THE DEVELOPING SYSTEM.
HOWEVER...THERE ARE STILL SOME DIFFERENCES IN HOW FAR WEST THE
HEAVIEST SNOW BANDING WILL EXTEND. THE CURRENT CONSENSUS IS FOR
THE AXIS OF MAX QPF AND RESULTANT SNOWFALL TO OCCUR ACROSS THE
SOUTHEASTERN QUARTER OF NEW HAMPSHIRE NORTHWARD TO THE COASTAL
PLAIN OF MAINE TO JUST SOUTH OF AUGUSTA. THE BANDING THEN WANES AS
THE SYSTEM STOPS DEEPENING...THEREFORE...LOWER AMOUNTS ARE
CURRENTLY EXPECTED NORTHEAST OF THE WARNING AREA. IT IS WORTH
NOTING AT THIS TIME THAT THE HIGHER RESOLUTION MODELS SUCH AS THE
RAP AND VARIOUS 4KM WRF MODELS ARE MORE POTENT...WITH MORE QPF
OVER A WIDER AREA. WHILE THEY ARE LIKELY SOMEWHAT OVERDONE...THIS
SITUATION MAY LEND MORE CREDENCE TO THEM AS THEY MAY BE CAPTURING
THE MESOSCALE PROCESSES BETTER THAN THE LOWER RESOLUTION MODELS.
THEREFORE...THE DAY SHIFT WILL HAVE TO ASSESS TRENDS AND SEE IF
WARNINGS AND ADVISORIES WILL HAVE TO BE ADJUSTED.
ON THE IMMEDIATE COAST...BOUNDARY LAYER TEMPERATURE ISSUES MAY
LEAD TO LOWER SNOWFALL AMOUNTS...HOWEVER...ONCE THE BANDING SETS
IN...SNOW SHOULD BE THE FAVORED PRECIP TYPE. THE SNOW MAY BE WET
THERE...SO SOME POWER OUTAGES POSSIBLE.
FORECAST STORM TOTAL SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE
OVERLY HIGH WITH THIS SYSTEM...MAINLY IN THE 4-8 INCH RANGE WITH
LOCALLY HIGHER AMOUNTS POSSIBLE IN PERSISTENT BANDING.
HOWEVER...SNOWFALL RATES OF 1-3 INCHES PER HOUR FOR A
TIME...PROBABLY DURING THE EVENING COMMUTE WILL LIKELY ALLOW FOR A
HIGH-IMPACT EVENT. ISOLD THUNDER MAY EVEN OCCUR IN THE HEAVIEST
BANDING.
THE SNOW WILL TAPER OFF EARLY THIS MORNING ACROSS SOUTHERNMOST
ZONES...AND FINALLY END ON THE MID COAST AFTER MIDNIGHT.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
THE SNOW WILL TAPER OFF EARLY THIS MORNING ACROSS SOUTHERNMOST
ZONES...AND FINALLY END ON THE MID COAST AFTER MIDNIGHT.
NO REST FOR THE WEARY AS ANOTHER SYSTEM LOOKS TO AFFECT THE AREA
ON WEDNESDAY...MAINLY DURING THE AFTERNOON. THIS SYSTEM WILL BE
WEAKER AND BOUNDARY LAYER TEMPERATURES WARMER THAN TODAY/S SYSTEM.
HOWEVER...MODELS ARE SPINNING UP LOW PRESSURE CLOSE TO THE COAST
FASTER THAT PREVIOUS RUNS...ALLOWING FOR THE POTENTIAL FOR HEAVY
PRECIPITATION WED AFTERNOON AND EVENING. IF THIS
OCCURS...ESPECIALLY LIKELY ECMWF IS SHOWING...MORE WEATHER
HEADLINES MAY BE NEEDED...ESPECIALLY NORTHEAST OF PORTLAND TO THE
MID COAST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
LOW PRESSURE WILL SPIN UP JUST OFFSHORE WEDNESDAY EVENING. IF
MODEL TRENDS CONTINUE LOW PRESSURE MAY SPIN UP QUICK ENOUGH TO
WARRANT ADVISORIES IN MID COAST MAINE AND FAR EASTERN COUNTIES OF
THE FORECAST AREA. QPF FROM THE NEW ECMWF HAS INCREASED
SIGNIFICANTLY FROM LAST NIGHT IN THESE AREAS.
IN ANY CASE...LOW PRESSURE WILL QUICKLY RACE INTO THE MARITIMES
BEFORE MIDNIGHT BRINGING A QUICK END TO PRECIP ACROSS THE AREA.
EXPECT CLEARING DOWNWIND OF THE MOUNTAINS AFTER MIDNIGHT BUT
INCREASING UPSLOPE FLOW AND LINGERING LOW LEVEL MOISTURE WILL KEEP
CLOUDS AND A CHANCE OF SNOW SHOWERS IN THE FORECAST FOR THE NORTH
INTO THURSDAY MORNING.
NARROW RIDGE OF HIGH PRESSURE BUILDS IN FROM THE WEST ON THURSDAY
PROVIDING MOSTLY SUNNY SKIES FOR MOST OF THE AREA. EXPECT LINGERING
CLOUDS IN THE MOUNTAINS TO GRADUALLY DIMINISH DURING THE DAY. WILL
ACTUALLY SEE HIGHS CLIMBING ABOVE NORMAL WITH HIGHS REACHING THE MID
30S TO LOWER 40S NORTH AND LOWER TO MID 40S SOUTH.
HIGH PRESSURE WILL SHIFT OFFSHORE EARLY THURSDAY EVENING AND A WARM
FRONT WILL LIFT NORTH INTO THE REGION OVERNIGHT. THIS WILL SET THE
STAGE FOR ANOTHER ROUND OF MIXED PRECIPITATION IN SOUTHERN ZONES AND
SNOW CHANGING TO MIXED PRECIP IN NORTHERN ZONES BEFORE TAPERING OFF
TOWARD FRIDAY MORNING. QPF NOT VERY IMPRESSIVE WITH THIS INITIAL
BURST OF OVER-RUNNING PRECIP BUT WILL LIKELY CAUSE TRAVEL PROBLEMS
OVERNIGHT AND DURING THE MORNING COMMUTE ON FRIDAY. COLD FRONT
APPROACHING FROM THE WEST WILL BRING A ROUND OF SHOWERS TO THE
REGION LATE FRIDAY MORNING THROUGH MID AFTERNOON. SHOULD BE A QUICK
HITTER WITH PRECIP PUSHING EAST OF THE FORECAST AREA BY MID
AFTERNOON.
WEAK HIGH PRESSURE BUILDING SOUTH OF NEW ENGLAND FRIDAY NIGHT SHOULD
RESULT IN MOSTLY CLEAR NIGHT WITH SEASONABLE TEMPS. HIGH PRESSURE
WILL QUICKLY SHIFT OFFSHORE SOUTH OF NEW ENGLAND SATURDAY MORNING.
EXPECT A MOSTLY SUNNY START TO THE DAY BEFORE CLOUDS AHEAD OF AN
APPROACHING COLD FRONT PUSH IN FROM THE WEST IN THE AFTERNOON. AT
THIS POINT IN TIME...APPEARS ANY ASSOCIATED PRECIP WILL HOLD OFF
UNTIL SATURDAY EVENING WITH A BRIEF SNOW SHOWER POSSIBLE WITH THE
FROPA. EXPECTING LITTLE IF ANY ACCUMULATION AS THIS MOISTURE
STARVED SYSTEM QUICKLY BLOWS THROUGH OVERNIGHT.
BEHIND THE FRONT ANOTHER SHOT OF ARCTIC AIR WILL INVADE NEW ENGLAND
FOR THE LAST HALF OF THE WEEKEND AND THE BEGINNING OF NEXT WEEK.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...VFR THIS MORNING GIVES WAY TO LIFR IN HEAVY SNOW THIS
AFTERNOON AND EVENING. MVFR TO VFR RETURNS AFTER MIDNIGHT TONIGHT.
HOWEVER...MVFR OF LOWER CONDITIONS ONCE AGAIN POSSIBLE IN SNOW
AND/OR RAIN WEDNESDAY...ESPECIALLY IN THE AFTERNOON AND EVENING.
LONG TERM...VFR THURSDAY. MVFR/IFR CEILINGS DEVELOPING THURSDAY
NIGHT AND PERSISTING THROUGH FRIDAY. VFR FRIDAY NIGHT THROUGH
SATURDAY.
&&
.MARINE...
SHORT TERM...GALES FOR THE OCEAN WATERS THIS AFTERNOON AND EVENING
AS LOW PRESSURE CRANKS UP IN THE GULF OF MAINE. SCA RETURNS LATER
TONIGHT AND FOR WEDNESDAY.
LONG TERM...SCA'S LIKELY WEDNESDAY NIGHT THROUGH EARLY THURSDAY.
GALES POSSIBLE ON FRIDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR MEZ018>020-
023>026.
WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR
MEZ012>014-021-022-027-028.
NH...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR NHZ006-009.
WINTER WEATHER ADVISORY UNTIL 1 AM EST WEDNESDAY FOR
NHZ002>005-007-014.
WINTER STORM WARNING UNTIL 1 AM EST WEDNESDAY FOR NHZ008-010-
013.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR ANZ151-153.
GALE WARNING UNTIL 4 AM EST WEDNESDAY FOR ANZ150-152-154.
&&
NEAR TERM...LEGROHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 428 AM EST TUE FEB 18 2014 NHZ002>005-007-014-190930- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SULLIVAN-COASTAL ROCKINGHAM- 428 AM EST TUE FEB 18 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-021-022-027-028-190930- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-KENNEBEC- INTERIOR WALDO-KNOX-COASTAL WALDO- 428 AM EST TUE FEB 18 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-NHZ001-190930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- 428 AM EST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>020-023>026-NHZ006-009-190930- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-SOUTHERN CARROLL-BELKNAP- 428 AM EST TUE FEB 18 2014 ...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ008-010-013-190930- MERRIMACK-STRAFFORD-INTERIOR ROCKINGHAM- 428 AM EST TUE FEB 18 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-190930- PENOBSCOT BAY-CASCO BAY- 428 AM EST TUE FEB 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-190930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 428 AM EST TUE FEB 18 2014 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 118 PM EST TUE FEB 18 2014 MEZ018-019-023-024-NHZ006-008>010-013-014-182100- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM... GORHAM...BRIDGTON...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...WOLFEBORO... OSSIPEE...CONCORD...HOOKSETT...LACONIA...MEREDITH...ROCHESTER... DOVER...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON 118 PM EST TUE FEB 18 2014 ...HEAVY SNOW MOVING INTO SOUTHERN NEW HAMPSHIRE AND SOUTHWESTERN MAINE... SNOWFALL IS RAPIDLY ORGANIZING TO THE SOUTH ACROSS PARTS OF EASTERN MASSACHUSETTS. THIS WILL MOVE NORTHWARD INTO SOUTHERN NEW HAMPSHIRE AND SOUTHWESTERN MAINE OVER THE COURSE OF THE NEXT SEVERAL HOURS. HEAVY SNOWFALL...APPROACHING ONE INCH OR MORE PER HOUR AT TIMES...WILL OVERSPREAD SOUTHERN NEW HAMPSHIRE SHORTLY. BY AROUND 3 PM THIS HEAVY SNOW WILL MOVE INTO PORTLAND AREA. EXPECT SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR...DRAMATICALLY REDUCED VISIBILITIES...AND ROADS QUICKLY BECOMING SNOW COVERED. LEGRO
The national radar mosaic for the moment the first event began.
8 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2014Every state in 2014This day in weather historyWarnings in Maine, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 503927, 503928, 503931, 503934, 503936, 503938, 503939, 503940.